Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 41, NWS Green Bay, WI

June 17, 2007Forest County, Wisconsin

NWS Green Bay, WI issued this severe thunderstorm warning at Jun 17, 2007, 3:43 PM CDT for Forest County, Wisconsin. It was in force for 47 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 17, 2007, 3:43 PM CDT (20:43 UTC)
Expired
Jun 17, 2007, 4:30 PM CDT
In force
47 min
Issued by
NWS Green Bay, WI
Area
Counties, with a storm outline in the text

County Forest County, WI

The radar

The Green Bay radar (KGRB), 117 km from the middle of the area, began a volume at 20:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 17, 4:01 PM CDTHAIL 0.5Carter, WIAT THE CASINO.
Jun 17, 4:05 PM CDTHAIL 0.754 W Carter, WICOVERING THE GROUND.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 17, 1:35 PM CDTTornado WatchSPC5 hr

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 8.7 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2007-06-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2007-06-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 34 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1085 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
34 m²/s²
0-3 km storm-relative helicity
68 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KGRB 172044
SVRGRB
WIC041-172130-
/O.NEW.KGRB.SV.W.0041.070617T2043Z-070617T2130Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
343 PM CDT SUN JUN 17 2007

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN FOREST COUNTY IN NORTHEAST WISCONSIN...

* UNTIL 430 PM CDT

* AT 340 PM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
  CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND WINDS TO 60 MPH.  THIS
  STORM WAS LOCATED 7 MILES WEST OF CARTER...OR ABOUT 12 MILES
  SOUTHEAST OF CRANDON...AND MOVING EAST AT 25 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  CARTER BY 355 PM...

TORNADOES CAN DEVELOP QUICKLY WITH LITTLE OR NO WARNING. IF A TORNADO
IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

CAMPERS AND OTHERS OUTDOORS SHOULD SEEK SHELTER IN A STURDY BUILDING
IMMEDIATELY.

LAT...LON 4550 8892 4537 8891 4538 8843 4556 8842

$$

JKL
3 follow-up statements
000 
WWUS53 KGRB 172057
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
356 PM CDT SUN JUN 17 2007

WIC041-172130-
/O.CON.KGRB.SV.W.0041.000000T0000Z-070617T2130Z/
FOREST-
356 PM CDT SUN JUN 17 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM CDT 
FOR SOUTHERN FOREST COUNTY...

AT 353 PM...DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO GOLF BALL SIZE...AND 
DAMAGING WINDS.  THIS STORM WAS LOCATED NEAR CARTER...OR ABOUT 16 
MILES SOUTHEAST OF CRANDON...MOVING EAST AT 25 MPH.

THE SEVERE THUNDERSTORM WILL MOVE ACROSS THE NICOLET NATIONAL FOREST 
TOWARD CARTER.

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

CAMPERS AND OTHERS SHOULD SEEK SHELTER IN A STURDY BUILDING
IMMEDIATELY.

LAT...LON 4548 8881 4538 8881 4538 8842 4553 8842

$$

JKL
000 
WWUS53 KGRB 172103
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
402 PM CDT SUN JUN 17 2007

WIC041-172130-
/O.CON.KGRB.SV.W.0041.000000T0000Z-070617T2130Z/
FOREST-
402 PM CDT SUN JUN 17 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM CDT 
FOR SOUTHERN FOREST COUNTY...

AT 401 PM...DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND WINDS TO 60 MPH.  THIS
STORM WAS LOCATED NEAR CARTER...OR ABOUT 18 MILES SOUTHEAST OF 
CRANDON...MOVING EAST AT 25 MPH.

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY 
STRUCTURE. 

CAMPERS AND OTHERS OUTDOORS SHOULD MOVE TO SHELTER.

LAT...LON 4545 8872 4538 8873 4538 8842 4549 8842

$$

JKL
000 
WWUS53 KGRB 172124
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
424 PM CDT SUN JUN 17 2007

WIC041-172134-
/O.EXP.KGRB.SV.W.0041.000000T0000Z-070617T2130Z/
FOREST-
424 PM CDT SUN JUN 17 2007

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN FOREST COUNTY 
EXPIRES AT 430 PM CDT...

THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING HAD MOVED OUT OF 
THE AREA INTO NORTHERN OCONTO COUNTY. 

ANOTHER STORM WAS SOUTH OF LAONA AND COULD PRODUCE SMALL HAIL.


LAT...LON 4545 8872 4538 8873 4538 8842 4549 8842

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 17, 3:32 AM CDT, 12 hours 11 minutes earlier.

Area forecast discussion, Jun 17, 3:32 AM CDT, 12 hours 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
332 AM CDT SUN JUN 17 2007

.SYNOPSIS...A CONSOLIDATION OF THE FLOW ACRS NOAM EXPECTED DURING
THE FCST PERIOD. THE NEW FLOW REGIME WL BE SLOWLY PROGRESSIVE.
STG TROF EMBEDDED IN MAIN BAND OF WESTERLIES WL CROSS THE FCST
AREA EARLY IN THE WK. THEN WNWLY UPR FLOW BTWN DEPARTING TROF AND
BROAD RIDGING WORKING SLOWLY EWD ACRS THE PLAINS SHOULD PERSIST
INTO THE UPCOMING WEEKEND.

EXPECT WIDESPREAD SIG PCPN TOTALS BY THE TIME THE STG TROF PUSHES
E OF THE AREA TUE...THEN SCT PCPN AT MOST AFTER THAT. A COUPLE
MORE DAYS WITH TEMPS WELL ABV NORMAL ARE EXPECTED BEFORE READINGS
SETTLE BACK TO SLIGHTLY ABV NORMAL FOR THE REST OF THE PERIOD.
&&

.SHORT TERM...TDA/TNGT/MON. FAIRLY COMPLEX FCST WITH FRONTAL
BOUNDARY WORKING BACK AND FORTH ACRS THE AREA. FRONT STILL NOT
VERY WELL DEFINED...BUT APPEARED TO BE ACRS SRN WI. MODELS SENDING
SOME MIXED SIGNALS ON THE AMNT OF NWD SURGE FRONT WL HV OVER ERN
WI TDA. THINK STRENGHTNING SSWLY LOW-LEVEL FLOW WL ALLOW FRONT TO
LIFT N ACRS THE WRN PART OF THE FCST AREA...BUT IT MIGHT HAVE A
MUCH TOUGHER TIME IN THE E WHERE SELY FLOW OFF THE LAKE WILL
REINFORCE THE COOL AIR N OF THE BOUNDARY. BEST GUESS IS THAT FRONT
WL BE ORIENTED NNW-SSE ACRS THE AREA BY LATE TDA. MODELS ALSO
GENERATED SML CLUSTERS OF CONVECTION IN THE FRONTAL ZONE TDA. THAT
SEEMED REASONABLE GIVEN THE CONVECTION ASSOC WI THE FRONT NOW IN
MN/IA. THE FCST AREA WAS IN THE SLGT RISK OF SVR WX ON THE SPC
SWODY1 AND THAT SEEMED REASONABLE. FCST SOUNDINGS OFF BOTH THE NAM
AND GFS SEEMED CONSIDERABLY LESS OMINOUS THAN THOSE YDA. BUT THEY
ALSO HAD LGT PCPN AT TIMES...SO MODELS MAY BE OVERTURNING ATM
BEFORE MUCH INSTABILITY CAN BUILD UP. WL MENTION SVR RISK IN THE
HWO BUT FOREGO ADDING IT EXPLICITLY TO THE GRIDS/ZONES RIGHT NOW.
ANOTHER POTENTIAL FACTOR IS MCS ORGANIZING IN ERN ND NOW. IF
FEATURE CAN MAINTAIN ITSELF...AND IT MAY GIVEN MID-LVL SHRTWV
SUPPORTING IT...IT COULD TRACK ALONG THE FRONTAL ZONE AND INTO THE
FCST AREA LATER TDA. WL CONT TO MONITOR IT AND WL UPDATE TO INCR
POPS IF IT BECOMES APPARENT FEATURE WL MAKE IT INTO THE AREA.

SOME CONVECTION COULD LINGER INTO THE EVENING. BUT COVERAGE WOULD
BE LOW SO WENT WITH SLGT CHC UP UNTIL MIDNIGHT. THE REST OF THE
NGT SHOULD BE SPENT IN THE WARM SECTOR WITH THE FRONT N OF THE
AREA. NUDGED MIN TEMPS UP AND SKYCON DOWN.

SHARPENING UPR TROF WL SWING TOWARD THE AREA MON AS UPR SPEED MAX
EJECTS NE OUT OF THE TROF. RRQ OF JET SHOULD BEGIN TO AFFECT THE
AREA LATE BY LATE MON. ADDED MORE TEMPORAL RESOLUTION TO POP/WX
GRIDS TO SHOW PCPN SPREADING SE ACRS THE AREA DURING THE DAY.
CONVERGENCE ALONG THE FRONTAL BOUNDARY WL BE WEAKENING AS SFC LOW
HEADS NE INTO CANADA. BUT UPR DYNAMICS WITH TROF AND RRQ OF JET
SHOULD SUPPORT WIDESPREAD PCPN. TOOK THE NW PART OF THE FCST AREA
UP TO LIKELY. CERTAINLY ENOUGH FACTORS TO SUPPORT THE SPC SLGT
RISK OF SVR. HOWEVER...THERE AREA SOME FACTORS WORKING AGAINST
GETTING WIDESPREAD SVR WX TOO. STEEP MID-LEVEL LAPSE RATES NEVER
QUITE MAKE IT INTO THE AREA. SOUNDINGS ALSO VERY MOIST WITH PWATS
IN THE 1.5 TO 2 INCH RANGE. WIND PROFILE PRETTY UNIDIRECTIONAL
TOO. TOO MUCH UNCERTAINTY TO ADD EXPLICIT SVR TO DAY 2 GRIDS/ZONESSO
WL JUST STICK WITH A MENTION IN THE HWO. KEPT VERY WARM MAX TEMPS
OVER THE SE PART OF THE FCST AREA AS THINK PCPN WL HOLD OFF UNTIL
AT LEAST EARLY AFTN THERE. MIXING SHOULD ALSO SUPPORT FAIRLY WINDY
CONDITIONS.

.LONG TERM...MONDAY NITE THRU SATURDAY. FORECAST FOCUS ON
PRECIPITATION CHANCES THRU THE PERIOD.

MONDAY EVENING THE MODELS PRODUCE A FAIRLY SUBSTANTIAL SWATH OF
PRECIP WITH HIGHER QPF VALUES THAN THE CURRENT FORECAST. GIVEN
THE AGREEMENT OF THE MODELS WILL RAISE POPS A BIT MONDAY EVENING
ACROSS THE SOUTHERN AND EASTERN CWA. LATER MONDAY NIGHT THE MODELS
LINGER SOME QPF IN THE EXTREME EASTERN CWA AS THE FRONT SLOWS DOWN
A FEW HOURS. THE CANADIAN IS THE SLOWEST OF THE MODELS AS IT
LINGERS PRECIP WELL INTO MONDAY NITE... EVEN INTO EARLY TUESDAY
MORNING ACROSS THE EXTREME SOUTHEASTERN CWA. GIVEN A SMALL PORTION
OF THE CWA IS AFFECTED BY THIS SLOWING DOWN WILL KEEP THE FORECAST
DRY AS LATER MODEL RUNS MAY SPEED THE FROPA UP A FEW HOURS AGAIN.

THE MODELS ARE THEN DRY TUESDAY AND TUESDAY NITE AS HIGH PRESSURE
BUILDS INTO THE REGION. THE NEXT CHANCE FOR PRECIP APPEARS TO BE
WEDNESDAY AND WEDNESDAY NITE AS A WEAK FRONT PASSES THRU THE
WESTERN GREAT LAKES. AGAIN THE CANADIAN IS VERY SLOW WITH NO
PRECIP UNTIL WEDNESDAY NITE. WILL SPLIT THE DIFFERENCE BETWEEN THE
VARIOUS MODELS AND PUT PRECIP IN FOR WEDNESDAY AFTERNOON AND
WEDNESDAY EVENING.

THE MODELS TRY TO BREAK DOWN THE ENSUING RIDGE ANYWHERE FROM FRIDAY
TO SATURDAY. THE GFS SUFFERS FROM CONVECTIVE FEEDBACK ON FRIDAY
WITH A SWATH OF HIGH QPF AMOUNTS ACROSS WISCONSIN. THE GEM BRINGS
THIS LOW THRU SLOWER AND MUCH WEAKER ON SATURDAY THAN THE GFS
MODEL. GIVEN THE MODEL DIFFERENCES WILL LEAVE THE FORECAST DRY.
&&

.AVIATION...SOME IFR/MVFR FG EXPECTED ACRS THE SE PART OF THE FCST
AREA EARLY TDA SINCE HIGHER DWPTS LINGER OVER THAT AREA. WL MAKE
A LAST MINUTE DECISION AT TAF ISSUANCE AS TO WHETHER OR NOT TO
INCLUDE THUNDER AT EACH SITE. FCST SOUNDINGS SUPPORT ADDING LLWS
TO THE TAFS TNGT.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SKOWRONSKI/KURIMSKI
Hazardous weather outlook, Jun 17, 10:30 AM CDT, 5 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
1030 AM CDT SUN JUN 17 2007

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-181530-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-SOUTHERN MARINETTE-
LINCOLN-LANGLADE-MENOMINEE-NORTHERN OCONTO-SOUTHERN OCONTO-DOOR-
MARATHON-SHAWANO-WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-
WINNEBAGO-CALUMET-MANITOWOC-
1030 AM CDT SUN JUN 17 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH-CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND EVENING. SOME
OF THE STORMS COULD BE SEVERE AND PRODUCE LARGE HAIL AND DAMAGING
WINDS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THUNDERSTORMS ARE EXPECTED MONDAY AND MONDAY EVENING. CONDITIONS
ARE EXPECTED TO BE FAVORABLE FOR SOME OF THE STORMS TO BECOME
SEVERE. DAMAGING WINDS WILL BE THE MAIN THREAT. HEAVY RAINFALL IS
ALSO POSSIBLE.

ADDITIONAL THUNDERSTORMS ARE POSSIBLE WEDNESDAY AFTERNOON AND
WEDNESDAY EVENING. THESE STORMS ARE NOT EXPECTED TO BE SEVERE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION COULD BE NECESSARY THIS AFTERNOON AND
EVENING.

LMZ521-522-541>543-564-181530-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND
PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-THE ADJOINING
WISCONSIN WATERS OF LAKE MICHIGAN OUT TO MID-LAKE-
1030 AM CDT SUN JUN 17 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WATERS OF CENTRAL AND
SOUTHERN GREEN BAY...AND LAKE MICHIGAN FROM ROCK ISLAND PASSAGE
TO SHEBOYGAN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A CHANCE OF THUNDERSTORMS THIS AFTERNOON AND EVENING. A FEW
OF THE STORMS COULD PRODUCE LARGE HAIL AND STRONG WINDS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

WINDS AND WAVES HAZARDOUS TO SMALL CRAFT ARE POSSIBLE MONDAY.

THUNDERSTORMS ARE ALSO EXPECTED MONDAY AND MONDAY EVENING.
CONDITIONS ARE EXPECTED TO BE FAVORABLE FOR SOME OF THE STORMS TO
BECOME SEVERE. STRONG WINDS WILL BE THE MAIN THREAT.

ADDITIONAL THUNDERSTORMS ARE POSSIBLE WEDNESDAY AFTERNOON AND
WEDNESDAY EVENING. THESE STORMS ARE NOT EXPECTED TO BE SEVERE.

RDM
WEATHER.GOV/GREENBAY

In the hours before

Local storm report, Jun 17, 1:50 PM CDT, 1 hour 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
150 PM CDT SUN JUN 17 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0145 PM     HAIL             1 S TOMAHAWK            45.45N 89.73W
06/17/2007  E0.75 INCH       LINCOLN            WI   PUBLIC

&&
Local storm report, Jun 17, 2:19 PM CDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
219 PM CDT SUN JUN 17 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0130 PM     HAIL             8 W TOMAHAWK            45.46N 89.90W
06/17/2007  M1.00 INCH       LINCOLN            WI   CO-OP OBSERVER

            QUARTER SIZE HAIL NEARLY THREE INCHES DEEP.

&&
Local storm report, Jun 17, 2:50 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
250 PM CDT SUN JUN 17 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0245 PM     HAIL             ELCHO                   45.43N 89.18W
06/17/2007  M0.75 INCH       LANGLADE           WI   TRAINED SPOTTER

0249 PM     HAIL             ELCHO                   45.43N 89.18W
06/17/2007  M1.50 INCH       LANGLADE           WI   TRAINED SPOTTER

&&
Local storm report, Jun 17, 2:59 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
259 PM CDT SUN JUN 17 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0250 PM     HAIL             2 SW PELICAN LAKE       45.48N 89.14W
06/17/2007  E1.75 INCH       ONEIDA             WI   TRAINED SPOTTER

            HAIL SHAPED LIKE EGGS. GUSTY WINDS AND VERY HEAVY RAIN
            ALSO.

&&
Local storm report, Jun 17, 3:37 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
337 PM CDT SUN JUN 17 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0335 PM     HAIL             PICKEREL                45.36N 88.91W
06/17/2007  E0.25 INCH       LANGLADE           WI   AMATEUR RADIO

            AND VERY HEAVY RAIN.

&&

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 17, 1:09 PM CDTSevere Thunderstorm WarningGRBOneida51 min
Jun 17, 1:19 PM CDTSevere Thunderstorm WarningGRBLincoln41 min
Jun 17, 1:59 PM CDTSevere Thunderstorm WarningGRBLanglade, Lincoln, Oneida46 min
Jun 17, 2:43 PM CDTSevere Thunderstorm WarningGRBForest, Langlade, Oneida62 min
Jun 17, 5:01 PM CDTSevere Thunderstorm WarningGRBMarinette29 min
Jun 17, 5:27 PM CDTMarine Weather StatementGRB93 min
Jun 17, 6:21 PM CDTSevere Thunderstorm WarningGRBDoor39 min
Jun 17, 6:25 PM CDTSpecial Marine WarningGRB95 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.